Three-sided matchings and separable preferences
In this paper we provide sufficient conditions for the existence stable matchings for three-sided systems.
|Date of creation:||08 May 2008|
|Date of revision:|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Roth,Alvin E. & Sotomayor,Marilda A. Oliveira, 1992.
Cambridge University Press, number 9780521437882, November.
- Roth, Alvin E. & Sotomayor, Marilda, 1992. "Two-sided matching," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 16, pages 485-541 Elsevier.
- Danilov, V. I., 2003. "Existence of stable matchings in some three-sided systems," Mathematical Social Sciences, Elsevier, vol. 46(2), pages 145-148, October.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:8660. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.